# SDR DALA1036085519

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1409-1411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CABIN, STA 1409-1411 RBL 45.5 SEAT TRACK CORRODED. BLENDED SEAT TRACK AT STA 1409-1411, RBL 45.5 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101. REMOVED SEAT TRACK SECTION FROM 1320-1450 IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-60-52, FIG 1, LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01, TOP COATED IAW AMM 51-24-03 AND INSTALLED NEW SEAT TRACK SECTION TO BS 1320-1450, RBL 45.5 IAW SRM 51-40-02.
